U.S. doctors online nowAsk doctors free
CA
A 44-year-old member asked:

Will an epidural injection cause me to feel sluggish?

2 doctor answers3 doctors weighed in
Dr. Richard Guyer
Orthopedic Spine Surgery 47 years experience
No: That is not a usual side efffect.
Dr. Mitchell Zeitler
Anesthesiology 40 years experience
No: In fact the steroid may cause the opposite effect and give one a "lift". But in all fairness, steroids can affect people differently--some get nauseous, some feel energized, most get no side effects. Hopefully what you do get is reduced inflammation around the nerve root and less back pain/radiculopathy which is why it was done in the first place.
Last updated May 1, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.